eternalfrizz

289d

I think I’m experiencing SSRI withdrawal symptoms. I stopped taking my SSRIs and other meds that I take for PCOS for about a week now and I’ve begun to feel lightheaded and really dizzy since yesterday. I stopped because taking them consistently makes me feel immensely nauseous. What do you take with your meds to ease the nausea? I think I’m gonna go back on them because this honestly feels worse than being nauseous

Meclozine

Chronic Nausea and Vomiting

Nausea and Vomiting

Dizziness

Depression

Ondansetron

View all
  • Jammie

    288d

    Can you try halfing your dosage?

  • eternalfrizz

    288d

    Hmm good suggestion. Maybe, I’ll try asking my physician. I just took it a half hour ago and the symptoms are already clearing up, but I kinda don’t want to be on them anymore because I don’t feel like they actually help my depression anymore 😬

  • Pfeiffer

    288d

    Definitely taper off slowly, the withdrawal is brutal

  • UnknownSystem98

    288d

    I would for sure contact the pharmacist of the place you fill your meds if not contacting your mdo as well. I’m a pharmacy technician and withdrawal is real and can be very dangerous. My meds make me extremely nauseous as well and I’ve learned to start taking ondansetron (zofran) about 30 minutes before my other meds and it’s changed my life

  • Casper78

    288d

    It usually helps to taper off the medication slowly, like half the dose for a few days and half of the half for few days, etc. but what I have noticed really helps me with the dizziness or nausea is meclizine, you can get it OTC as motion sickness less drowsy formula (sometimes advertised as Bonine) but make sure it’s meclizine and not dimenhydrinate. If you talk to your doc you can ask about anti-vertigo meds or even an antiemetic such as Zofran (ondanestron) it helps A LOT!

  • Refreshing_melon

    288d

    I’m not sure how well this works long term, but when I’m prescribed something that makes me nauseous I always ask my doctor to prescribe me some Zofran.(I think the generic name is Odansetron.) what medications are you taking specifically?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.